MathSciNet Relay Station
MathSciNet bibliographic data
MR301966 (46 #1120) 65T05
Pollard, J. M. The fast Fourier transform in a finite field. Math. Comp. 25 (1971), 365–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement